CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:21/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations  
RECURSIVE INTEGRAL METHOD FOR THE NONLINEAR NON-SELFADJOINT TRANSMISSION EIGENVALUE PROBLEM 期刊论文
Journal of Computational Mathematics, 2017, 卷号: 35, 期号: 6, 页码: 828
Authors:  Xi Yingxia;  Ji Xia
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Solitons in a nonlinear Schrodinger equation with PT-symmetric potentials and inhomogeneous nonlinearity: Stability and excitation of nonlinear modes 期刊论文
PHYSICAL REVIEW A, 2015, 卷号: 92, 期号: 2, 页码: 8
Authors:  Yan, Zhenya;  Wen, Zichao;  Konotop, Vladimir V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Optical temporal rogue waves in the generalized inhomogeneous nonlinear Schrodinger equation with varying higher-order even and odd terms (vol 81, pg 833, 2015) 期刊论文
NONLINEAR DYNAMICS, 2015, 卷号: 81, 期号: 1-2, 页码: 843-843
Authors:  Yang, Yunqing;  Wang, Xin;  Yan, Zhenya
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Optical temporal rogue waves in the generalized inhomogeneous nonlinear Schrodinger equation with varying higher-order even and odd terms 期刊论文
NONLINEAR DYNAMICS, 2015, 卷号: 81, 期号: 1-2, 页码: 833-842
Authors:  Yang, Yungqing;  Wang, Xin;  Yan, Zhenya
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
The generalized nonlinear Schrodinger (NLS) equation  The LPD-Hirota equation  Similarity reduction method  Rogue wave solutions  Motions of the hump and valleys  
Controlling temporal solitary waves in the generalized inhomogeneous coupled nonlinear Schrodinger equations with varying source terms 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 5, 页码: 19
Authors:  Yang, Yunqing;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
approximateacousticcloakingininhomogeneousisotropicspace 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 12, 页码: 2631
Authors:  Li Jingzhi;  Liu Hongyu;  Mao Shipeng
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Approximate acoustic cloaking in inhomogeneous isotropic space 期刊论文
SCIENCE CHINA-MATHEMATICS, 2013, 卷号: 56, 期号: 12, 页码: 2631-2644
Authors:  Li JingZhi;  Liu HongYu;  Mao ShiPeng
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
SCATTERING  transformation optics  approximate invisibility cloaking  scattering estimates  integral operator equations  
Three-dimensional rogue waves in nonstationary parabolic potentials 期刊论文
PHYSICAL REVIEW E, 2010, 卷号: 82, 期号: 3, 页码: 7
Authors:  Yan, Zhenya;  Konotop, V. V.;  Akhmediev, N.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Dynamics of inhomogeneous condensates in contact with a surface 期刊论文
PHYSICAL REVIEW A, 2010, 卷号: 81, 期号: 6, 页码: 9
Authors:  Bludov, Yu. V.;  Yan, Zhenya;  Konotop, V. V.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30